# SDR DXTA2017021306371

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 13,768 hours, 8,435 cycles
- Engine: Allsn AE3007C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 5118003
- Part serial: 0384
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 13,768 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON INITIATING DECENT,  WHEN THE THROTTLES WERE REDUCED AND THE PAC HP VALVE OPEN L-R CAS MESSAGE APPEARS, THERE IS A STRONG ODOR OF BURNING RUBBER.   REMOVED AND REPLACED A DEFECTIVE HP VALVE ON NR 1 ENGINE.  LEAK AND OPS CHECKED GOOD IAW AMM 36-10-00.
